# SDR REXA201912301803

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670320773
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL 6 LBL BTW FS 364-349. AT E/E COMPARTMENT.   INTERCOSTAL 6 LBL BTW FS 364-349 WAS INSTALLED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6 C AND SRM 51-42-21-001-001-A01 PAR 6 C.
